English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Polynomial forms for quantum elliptic Calogero-Moser Hamiltonians

MPS-Authors
/persons/resource/persons236234

Sokolov,  Vladimir V.
Max Planck Institute for Mathematics, Max Planck Society;

External Ressource
Fulltext (public)
There are no public fulltexts stored in PuRe
Supplementary Material (public)
There is no public supplementary material available
Citation

Matushko, M. G., & Sokolov, V. V. (2017). Polynomial forms for quantum elliptic Calogero-Moser Hamiltonians. Theoretical and Mathematical Physics, 191(1), 480-490. doi:10.1134/S004057791704002X.


Cite as: http://hdl.handle.net/21.11116/0000-0004-0B91-C
Abstract
There is no abstract available